# SDR CALA2017040400844

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 12,418 hours, 4,350 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 32 SEAT EEL LIGHT INOP. REPINNED WIRE HARNESS AT LT ROW 32 FOR EMERGENCY PATH LIGHTING. EEL CK'D NORMAL.
